| Catalog Number |
15-492 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "found nothing wrong with device resulting in reimplantation with same device".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: use error
a review of the device history record has been completed.No deviations or non-conformances noted.